MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SOLO¿ FLEX HYBRID GUIDEWIRE; SOLO FLEX HYBRID GUIDEWIRES

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SOLO¿ FLEX HYBRID GUIDEWIRE; SOLO FLEX HYBRID GUIDEWIRES
Model Number HW35FS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was flaking from the guidewire during use.No patient injury was reported.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error, as bard medical does not have regulatory reporting responsibility for oem products.
 
Event or Problem Description

Brand Name
BARD® SOLO¿ FLEX HYBRID GUIDEWIRE
Common Device Name
SOLO FLEX HYBRID GUIDEWIRES
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6974219
Report Number1018233-2017-05437
Device Sequence Number13820435
Product Code EZB
UDI-Device Identifier00816840020333
UDI-Public(01)00816840020333
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2020
Device Model NumberHW35FS
Device Catalogue NumberHW35FS
Device Lot NumberPL00251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2017
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1